Weighted and unweighted least-squares solutions of linear matrix equations

Mohamed Ahmed Shalaby*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Some results from the theory of minimization of vector quadratic forms (subjected to linear restrictions) are used to obtain particular solutions of the usual types of linear matrix equations. Following the practice in the mathematical literature, unweighted least-squares solutions are obtained. Also a computational procedure for obtaining weighted least-squares solutions is indicated. An answer to a question raised by Greville is supplied.

Original languageEnglish (US)
Pages (from-to)61-71
Number of pages11
JournalApplied Mathematics and Computation
Issue number1
StatePublished - Nov 1989
Externally publishedYes

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Weighted and unweighted least-squares solutions of linear matrix equations'. Together they form a unique fingerprint.

Cite this